Urine Pregnancy Test

The test which is done to detect the presence of hCG (human chorionic gonadotropin) hormone in the urine of a woman suspecting pregnancy is called a urine pregnancy test. It can be done at home or hospital. There are many home pregnancy strips available commercially, which are very easy to use.

Recently Answered Questions Recently Answered Questions

What causes delay in periods and white discharge?

Query: Hello doctor, We had unprotected intercourse 13 days back. Her menses has been delayed for six days now. There is some white discharge from the vagina since 12 days and she is not having her periods still. We have checked for pregnancy yesterday through a strip test and it showed negative. Also, sh...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. It is evident that she was on day 21 or day 23 of her cycle when you had unprotected intercourse. As her menses have been regular consider that ovulation would have occurred by day 14. In that case ovulation would have dissoluted 13 days back and chances of pregnancy a...  Read Full »

What are the side effects of Krimson 35?

Query: Hello doctor, I have one question. My girlfriend is already on krimson 35 due to PCOD. After we made love, she missed her periods. Now, she is also complaining of morning sickness and pain in lower back. All symptoms are same as she reported five months back when she was pregnant and doctor advised ...  Read Full »


Dr. Sanjay Kumar Bhattacharyya

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. One information I should share with you at first is Krimson 35 (Ethinyl estradiol) is not only an anti-PCOS (polycystic ovarian syndrome) tablet; it is a birth control pill also. So, if your girlfriend is regularly having these pills, you need not be concerned abo...  Read Full »

I have been taking Primolut irregularly and my period is delayed. Why?

Query: Hi doctor,I am 28 years. I had my period on the 24th of last month and I had unprotected sex on 2nd of the next month. I took Primolut on the same day and I had been bleeding again on 5th to 7th. It was not like usual bleeding. After that bleeding, I sometimes take Primolut on my own, like, when I t...  Read Full »


Dr. Uzma Arqam

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. It would be better if you would send me a detailed history. Primolute N is actually used for delaying periods. It leads to withdrawal bleed but you have taken it as an emergency contraceptive pill actually. You got a withdrawal bleed as well although medicine was not ta...  Read Full »

Can you get a false negative pregnancy test four weeks after intercourse?

Query: Hello doctor, I am a 20 year old female and had sex for the first time. I took Regestrone to delay my periods because I planned to get intimate the same day as my periods. I took them for three to four days before my expected period date and had the tablet two to three times a day. Last dose I had ...  Read Full »


Dr. Dattaprasad Balasaheb Inamdar

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. It is impossible for a urine pregnancy test to show false negative six weeks after sex. Delay in periods may be as a result of anovulation due to stress or infection as well as because of gaining weight. For regular ovulation and to avoid hormonal imbalance, it is advi...  Read Full »

I took I-pill after 6th and 14th hour of intercourse. Can I be pregnant?

Query: Hi doctor, I took two I-pills after sixth hour and 14th hour of sexual intercourse. Then, a week later I got vaginal bleeding for five days. Am I pregnant? When can I expect my next periods?  Read Full »


Dr. Dattaprasad Balasaheb Inamdar

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. You are not pregnant. Your next period will be by first week of next month. For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist  Read Full »

My UPT and beta hCG test are positive. Is there any way to terminate my pregnancy?

Query: Hello doctor, My last menstrual period was on two months before. I had my intercourse on the next month of my periods. And today my UPT test was positive and beta hCG test value also positive 3716mIU/mL. Is there any way to terminate my pregnancy?  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. You have first to meet a gynecologist as only these centers alone are legalized for abortion services. They would first get a transvaginal ultrasound done to rule out ectopic pregnancy which is important and then if confirmed, after your hemoglobin and blood grouping...  Read Full »

Why do I have brown discharge after sex?

Query: Hi doctor, I recently had unprotected sex with a guy twice in an interval of three days. After the first time, there was a lot of pain, but had a regular whitish discharge. Second time, I started having this brownish or yellowish discharge and I have taken the photo of the discharge. I am not sure w...  Read Full »


Dr. Neha Singh Rathod

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. The brownish discharge seems to be due to rupture of your hymen. Generally, if you have sex for the first time in case of a virgin, then the hymen gets partly withered or at times does not. However, during repeated acts of intercourse, there are fair enough chances that...  Read Full »

I have spotting while on Tri-Sprintec. Please help.

Query: Hi doctor, I have been taking the birth control pill, Tri-Sprintec for almost five years now. I started my new pack of pills on 19 of last month. I had intercourse twice on 20th and once on the 21st of last month. I used to take my pill between 7 and 8 AM. One day I had pill at 6:30 AM as I woke up ...  Read Full »


Dr. Geeta Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The brown rusty vaginal discharge appears to be one of the side effects of Tri-Sprintec (combination of Norgestimate and Ethinyl estradiol). Irregular periods, unscheduled bleeding and vaginal spotting are side effects during the first few months of starting Tri-Sprinte...  Read Full »

I am 13 days late and have pregnancy symptoms. Please help.

Query: Hello doctor, I am a 24 year old female. My period has been late by 13 days. I am sexually active. I took a home pregnancy test but that was negative. My period has been fairly regular in the past with them happening 4 days prior or after my date. I have taken emergency morning after pill in the...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. The striking point in your history is that you have taken morning after pill thrice in the last 4 months. It has to be understood that the most common side effect of an emergency contraceptive pill is delaying the next 2-3 menstrual cycles. As your pregnancy t...  Read Full »

May I know the chances of getting pregnant after taking ipill?

Query: Hello, I had sex and took i-pill. My periods started around 12 days later and lasted for 4 days. I got my periods next month around the same date, which lasted for just one day. So, I took a urine pregnancy test, which was negative. I got my regular periods on the third month as well and it laste...  Read Full »


Dr. Suneetha B S

Diabetologist, Family Physician, Microbiologist, Nutritionist

Answer: Hi, Welcome to icliniq.com. How was your bleeding during the cycles? Was the flow scanty when compared to your previous cycle (I am not talking about the duration of flow here)? Revert with the details to an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/ob...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.